MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD005
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided upon the completion of the investigation.
 
Event or Problem Description
Procedure performed: robotic prostatectomy with lymph nodes.Event description: the bag was being used in redeployable mode to bag and remove individual lymph nodes and pull bag with specimen directly through the 1mm trocar ctf33 while trocar remained in the patient.After several successful specimen removals during the case, the last specimen wasn't fitting through the trocar.However, the attempt to pull the bag through the trocar resulted in a compromised bag.The trocar and bag were removed.Trocar was reintroduced.No negative clinical patient impact.Additional information provided by [(b)(6)] on 30oct2025: it is just the one cd005 unit that malfunctioned.The actual bag was accidently thrown away by the hospital in the cleaning process and only the bag delivery system was cleaned/decontaminated.It was the bag that was damaged, not the delivery system.There wasn¿t any specimen spillage as the bag tore but not where the specimen was located.The bag remained in one piece but tore or gave way in the center of the bag under the pressure of attempting to remove the bag with specimen directly through the trocar, not the incision.It wouldn¿t fit into the trocar.At that point the bag was still connected to the delivery system and the trocar and delivery system were removed simultaneously through the incision.They were using the bag in it¿s redeployable function and not in the final specimen removal of the case through the incision.Intervention: device (bag) was replaced and the case continued.Patient status: no patient injury indicated.
 
Additional Manufacturer Narrative
A portion of the event unit was returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant¿s experience could not be confirmed as the specimen bag was not returned with the event unit.Based on the description of the event, it is likely that the reported event was caused by additional stress being applied to the bag during specimen removal.The instructions for use (ifu) states, ¿do not apply excessive force or attempt to extract a specimen larger than the trocar cannula when pulling the closed specimen bag through the trocar." applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description
Procedure performed: robotic prostatectomy with lymph nodes.Event description: the bag was being used in redeployable mode to bag and remove individual lymph nodes and pull bag with specimen directly through the 1mm trocar ctf33 while trocar remained in the patient.After several successful specimen removals during the case, the last specimen wasn't fitting through the trocar.However, the attempt to pull the bag through the trocar resulted in a compromised bag.The trocar and bag were removed.Trocar was reintroduced.No negative clinical patient impact.Additional information provided by [name] on 30oct2025: it is just the one cd005 unit that malfunctioned.The actual bag was accidently thrown away by the hospital in the cleaning process and only the bag delivery system was cleaned/decontaminated.It was the bag that was damaged, not the delivery system.There wasn¿t any specimen spillage as the bag tore but not where the specimen was located.The bag remained in one piece but tore or gave way in the center of the bag under the pressure of attempting to remove the bag with specimen directly through the trocar, not the incision.It wouldn¿t fit into the trocar.At that point the bag was still connected to the delivery system and the trocar and delivery system were removed simultaneously through the incision.They were using the bag in it¿s redeployable function and not in the final specimen removal of the case through the incision.Intervention: device (bag) was replaced and the case continued.Patient status: no patient injury indicated.

Brand Name
INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23622465
Report Number2027111-2025-00879
Device Sequence Number18632500
Product Code GCJ
UDI-Device Identifier00607915145521
UDI-Public(01)00607915145521
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K232880
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD005
Device Catalogue Number101475688
Device Lot Number1562342
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown